Extended Hybrid Block Simpson?s Method of the 5th and 6th Step-Sizes for Ordinary Differential Equations
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 128 | Weekly Hits: ⮙1 | Monthly Hits: ⮙8

Research Paper | Mathematics | Nigeria | Volume 5 Issue 5, May 2016

Extended Hybrid Block Simpson?s Method of the 5th and 6th Step-Sizes for Ordinary Differential Equations

Y. Skwame, Kumleng G., Donald J. Z., J. Sunday

We construct a self-starting Simpsons type block hybrid method (BHM) consisting of very closely accurate members each of order p=q+2 as a block. The higher order members of each were obtained by increasing the number k in the multi-step collocation (MC) used to derive the k-step continuous formula (5k6) through the aid of MAPLE software program. In this paper, we identify a continuous hybrid block schemes (CHBS) through the addition of one off-mesh collocation points in the MC. The (CHBS) is evaluated along with its first derivative where necessary to give a hybrid block schemes for a simultaneous application to the ordinary differential equations (ODEs}. The results of numerical experiment confirm the reliability of these schemes.

Keywords: Continuous hybrid block schemes CHBS, Multi-step collocation MC, ODEs

Edition: Volume 5 Issue 5, May 2016

Pages: 282 - 288

Share this Article

How to Cite this Article?

Y. Skwame, Kumleng G., Donald J. Z., J. Sunday, "Extended Hybrid Block Simpson?s Method of the 5th and 6th Step-Sizes for Ordinary Differential Equations", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=NOV162652, Volume 5 Issue 5, May 2016, 282 - 288

Enter Your Email Address and Click Download Button





Similar Articles with Keyword 'ODEs'

Downloads: 136 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 102 | Weekly Hits: ⮙1 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1869 - 1874

Curvature Properties of Special (?, ?)- Finsler

Gayathri K, Narasimhamurthy.S.K

Share this Article

Downloads: 108 | Weekly Hits: ⮙3 | Monthly Hits: ⮙12

Research Paper, Mathematics, India, Volume 3 Issue 10, October 2014

Pages: 102 - 104

A Note on a Subcode of a Linear Q ? Ary Code of Length N and an Algorithm for Calculating Minimum Distance

Dr. M. Mary Jansi Rani, M. Manikandan

Share this Article

Downloads: 112 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2276 - 2282

Fuzzy Shortest Route Algorithm for Telephone Line Connection Using Matrix Algorithm

R. Kalaivani, Dr. D. Vijayalakshmi

Share this Article

Downloads: 113 | Weekly Hits: ⮙3 | Monthly Hits: ⮙11

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1208 - 1214

Application of Differential Equations in Thermal Convection of Non-Newtonian Fluids

Vasanthakumari, Selvaraj

Share this Article



Top